# SDR SWIA200210779

- Difficulty date: March 24, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 21,679 hours, 29,435 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND IN FORWARD TOP INTERNAL AREA ACCESS HOLE ON PASSENGER DOOR.  REMOVED AND REPLACED THE CORRODED FRAME IAW EMB SRM 51-40-02 AND 51-00-00.
